| Catalog Number |
07P57-30 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported imprecise alinity c calcium results generated by the alinity c processing modules for a patient.The following data was provided: customer¿s adjusted calcium range: 2.20 to 2.60 mmol/l.Sid (b)(6): on (b)(6) 2023 initial result = 1.26 mmol/l (b)(6) with unknown reagent lot#).Repeat result = 2.34 mmol/l (b)(6) with unknown reagent lot#).There was no impact to patient management reported.
Additional Manufacturer Narrative
Section a1 - patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, a device history record review, and a labeling review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot could not be performed as the likely cause lot is unknown.A review of tracking and trending data for the alinity c calcium assay did not identify an increase in complaint activity related to the complaint issue.A review of the device history record did not identify any non-conformances or deviations with the likely cause list number and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity c calcium reagent, lot number unknown.
Event or Problem Description